# SDR SWAA2018092725561

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 37,286 hours, 25,584 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AB
- Part serial: 0695991
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, AUTO FAIL LIGHT ILLUMINATED ALONG WITH ALT LIGHT.  MOVED THE PRESSURIZATION MODE SELECTOR TO ALT MODE PER THE QRH THE AUTO FAIL LIGHTS KEEPS ILLUMINATED.  WENT TO MAN MODE IN ORDER TO CONTROL THE CABIN.  R&R NR 1 DIGITAL CABIN PRESSURE CONTROLLER
